# SDR ASOA20140406059

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 32,928 hours, 31,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION THE LT AFT FUSELAGE SKIN WAS FOUND TO HAVE ONE RIVET WITH THREE CRACKS EMINATING FROM IT ON FRAME 79, ONE RIVET BELOW STR06L.  MAINTENANCE REMOVED THE DAMAGED SECTION AND INSTALLED A BUSHING REPAIR IAW TECHNICAL DISPOSTION ETD2014-145-029237, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
